Classes of meromorphic multivalent functions with Montel’s normalization

Jacek Dziok

Abstract


In the paper we define classes of meromorphic multivalent functions with Montel’s normalization. We investigate the coefficients estimates, distortion properties, the radius of starlikeness, subordination theorems and partial sums for the defined classes of functions. Some remarks depicting consequences of the main results are also mentioned.

Keywords


Meromorphic functions; varying arguments; fixed points; Montel’s normalization; subordination; Hadamard product

Full Text:

PDF

References


Aouf, M. K., Certain classes of meromorphic multivalent functions with positive coefficients, Math. Comput. Modelling 47 (2008), 328-340.

Aouf, M. K., Certain subclasses of meromorphically p-valent functions with positive or negative coefficients, Math. Comput. Modelling 47 (2008), 997-1008.

Aouf, M. K., Silverman, H., Partial sums of certain meromorphic p-valent functions, J. Ineq. Pure and Appl. Math. 7(4) (2006), art. no. 119.

Darwish, H. E., Meromorphic p-valent starlike functions with negative coefficients, J. Ineq. Pure and Appl. Math. 33 (2002), 967-76.

Dziok, J., Classes of meromorphic functions associated with conic regions, Acta Math. Sci. Ser. B Engl. Ed. 32 (2012), 765-774.

Dziok, J., Srivastava, H. M., Certain subclasses of analytic functions associated with the generalized hypergeometric function, Integral Transform. Spec. Funct. 14 (2003), 7-18.

Montel, P., Lecons sur les Fonctions Univalentes ou Multivalentes, Gauthier-Villars, Paris, 1933.

Mogra, M. L., Meromorphic multivalent functions with positive coefficients I and II, Math. Japon. 35 (1990), 1-11 and 1089-1098.

Silverman, H., Partial sums of starlike and convex functions, J. Math. Anal. Appl. 209 (1997), 221-227.

Silverman, H., Univalent functions with varying arguments, Houston J. Math. 7 (1981), 283-287.

Silvia, E. M., Partial sums of convex functions of order (alpha), Houston. J. Math. 11 (1985), 397-404.

Srivastava, H. M., Owa, S., Certain classes of analytic functions with varying arguments, J. Math. Anal. Appl. 136 (1988), 217-228.

Raina, R. K., Srivastava, H. M., A new class of meromorphically multivalent functions with applications to generalized hypergeometric functions, Math. Comput. Modelling 43 (2006), 350-356.

Wilf, H. S., Subordinating factor sequence for convex maps of the unit circle, Proc. Amer. Math. Soc. 12 (1961), 689-693.




DOI: http://dx.doi.org/10.17951/a.2012.66.2.31-46
Data publikacji: 2016-07-25 12:22:16
Data złożenia artykułu: 2016-07-24 22:37:43

Refbacks

  • There are currently no refbacks.


Copyright (c) 2012 Jacek Dziok